Journal of Symbolic Logic 54 (1):177-189 (1989)

Authors
Roman Kossak
City University of New York
Abstract
A model M of PA has the omega-property if it has a subset of order type omega that is coded in an elementary end extension of M. All countable recursively saturated models have the omega-property, but there are also models with the omega-property that are not recursively saturated. The papers is devoted to the study of structural properties of such models.
Keywords Models of arithemtic, recursive saturation
Categories (categorize this paper)
DOI 10.2307/2275023
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 65,703
Through your library

References found in this work BETA

A Note on Satisfaction Classes.Roman Kossak - 1985 - Notre Dame Journal of Formal Logic 26 (1):1-8.
Recursively Saturated $\omega_1$-Like Models of Arithmetic.Roman Kossak - 1985 - Notre Dame Journal of Formal Logic 26 (4):413-422.

Add more references

Citations of this work BETA

Arithmetically Saturated Models of Arithmetic.Roman Kossak & James H. Schmerl - 1995 - Notre Dame Journal of Formal Logic 36 (4):531-546.
On Cofinal Submodels and Elementary Interstices.Roman Kossak & James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (3):267-287.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
32 ( #345,995 of 2,462,488 )

Recent downloads (6 months)
1 ( #449,311 of 2,462,488 )

How can I increase my downloads?

Downloads

My notes